# SDR A6WA2018112546186

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 34,696 hours, 33,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE HAS A CRACK DETECTED WITH HFEC AT BL 0 APPROX 35" FROM FLOOR ON LT SIDE OF RIVET LINE 1-3/4" LONG.  REPAIRED APB IAW REO 601R-53-61-1285 REV E.
